# SDR AALA991533

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80052
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 460
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON FRAME BETWEEN STR 49L TO STR 49R.  INSTALLED DOUBLER REPAIR PER SRM 53-10-13.  TST:  31,677 HOURS.  CYCLES: 12,770.  (X)
